# SDR AWXA200500226

- Difficulty date: January 31, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat Assy
- Component: Nr 2 Slat Assy
- Component part number: 65C26606217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE UPPER SURFACE SKIN OF THE NR 2 SLAT WAS FOUND DELAMINATED AT THE OUTBOARD END, SLAT STA 251.  MAINTENANCE CUT OUT DAMAGED AREA OF UPPER NR 2 SLAT SKIN FROM SS 249.77 TO SS 254.27; FABRICATED A CORE FILLER AND EXTERNAL DOUBLER; BONDED REPAIR PARTS TO SLAT IAW 51-70-10 FIG 16.
